Open Access
Issue
ITM Web of Conferences
Volume 4, 2015
Workshop on Mathematics for Life Sciences (WMLS 2014)
Article Number 01008
Number of page(s) 10
DOI https://doi.org/10.1051/itmconf/20150401008
Published online 07 May 2015
  1. D.D. Bainov, P.S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, 66, Longman, 1993.
  2. D.D. Bainov, P.S. Simeonov, Systems with Impulsive effect, stability, theory and app, John Wiley & Sons, Now York, 1989.
  3. V. Lakshmikantham, D.D. Bainov, P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989. [CrossRef]
  4. L.F. Nie, J.G. Peng, Z.D. Teng, L. Hu, Existence and stability of periodic solution of a predator-prey model with state-dependent impulsive effects, J.Comput. Appl. Math. 224 (2009) 544–555. [CrossRef] [MathSciNet]
  5. P.S. Simeonov, D.D. Bainov, Orbital stability of periodic solutions of autonomous systems with impulse effect, Int. J. Syst. Sci. 19 (1988) 12, 2561–2585. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.